# SDR DHL9972754C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STA 340 FLOORBEAM UPPER CHORD HAS CORROSION BEYOND LIMITS FROM LBL 64 TO LBL 19.  REMOVED T ANGLE FROM BS 344 FROM LBL 60 TO RBL 60, INSTALLED NEW T ANGLE PER SRM 53-10-2.  INSTALLED NEW HAT CHANNEL FROM BS 320 TO 344 RBL 20 PER SRM 53-10-1, 36 INCHES LONG.
